|previous article in this issue||next article in this issue|
Document Details :
Title: Recursive Formulae for Some Bivariate Counting Distributions Obtained by the Trivariate Reduction Method
Author(s): WALHIN, J.F. , PARIS, J.
Journal: ASTIN Bulletin
Volume: 30 Issue: 1 Date: May 2000
If you are subscribed and registered, have you already activated your personal account?
Yes No I lost my password
If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)
If you want to subscribe to this journal, click here